Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 372, Number 5

Nonhomogeneous analytic families of trees
James Hirschorn.
Trans. Amer. Math. Soc. 372 (2019), 3001-3018
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988600
An $L^{p}$ theory of sparse graph convergence I: Limits, sparse random graph models, and power law distributions
Christian Borgs, Jennifer T. Chayes, Henry Cohn and Yufei Zhao.
Trans. Amer. Math. Soc. 372 (2019), 3019-3062
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988601
Every genus one algebraically slice knot is 1-solvable
Christopher W. Davis, Taylor Martin, Carolyn Otto and JungHwan Park.
Trans. Amer. Math. Soc. 372 (2019), 3063-3082
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988602
Eremenko points and the structure of the escaping set
P. J. Rippon and G. M. Stallard.
Trans. Amer. Math. Soc. 372 (2019), 3083-3111
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988603
A topological classification of locally constant potentials via zero-temperature measures
Christian Wolf and Yun Yang.
Trans. Amer. Math. Soc. 372 (2019), 3113-3140
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988604
Geodesic distance Riesz energy on the sphere
Dmitriy Bilyk and Feng Dai.
Trans. Amer. Math. Soc. 372 (2019), 3141-3166
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988605
Center conditions: Pull-back of differential equations
Yadollah Zare.
Trans. Amer. Math. Soc. 372 (2019), 3167-3189
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988606
Multiray generalization of the arcsine laws for occupation times of infinite ergodic transformations
Toru Sera and Kouji Yano.
Trans. Amer. Math. Soc. 372 (2019), 3191-3209
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988607
Associated primes of powers of edge ideals and ear decompositions of graphs
Ha Minh Lam and Ngo Viet Trung.
Trans. Amer. Math. Soc. 372 (2019), 3211-3236
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988608
Plumbing constructions and the domain of outer communication for 5-dimensional stationary black holes
Marcus Khuri, Yukio Matsumoto, Gilbert Weinstein and Sumio Yamada.
Trans. Amer. Math. Soc. 372 (2019), 3237-3256
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988609
Perturbation of normal quaternionic operators
Paula Cerejeiras, Fabrizio Colombo, Uwe Kähler and Irene Sabadini.
Trans. Amer. Math. Soc. 372 (2019), 3257-3281
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988610
Connected (graded) Hopf algebras
K. A. Brown, P. Gilmartin and J. J. Zhang.
Trans. Amer. Math. Soc. 372 (2019), 3283-3317
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988611
The Picard group of the moduli of smooth complete intersections of two quadrics
Shamil Asgarli and Giovanni Inchiostro.
Trans. Amer. Math. Soc. 372 (2019), 3319-3346
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988612
Gross–Hopkins duals of higher real K–theory spectra
Tobias Barthel, Agnès Beaudry and Vesna Stojanoska.
Trans. Amer. Math. Soc. 372 (2019), 3347-3368
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988613
A combinatorial model for computing volumes of flow polytopes
Carolina Benedetti, Rafael S. González D’León, Christopher R. H. Hanusa, Pamela E. Harris, Apoorva Khare, Alejandro H. Morales and Martha Yip.
Trans. Amer. Math. Soc. 372 (2019), 3369-3404
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988614
Becker’s conjecture on Mahler functions
Jason P. Bell, Frédéric Chyzak, Michael Coons and Philippe Dumas.
Trans. Amer. Math. Soc. 372 (2019), 3405-3423
Abstract, references and article information
Full-text PDF
MathSciNet review: 3988615
Stability of high-energy solitary waves in Fermi-Pasta-Ulam-Tsingou chains
Michael Herrmann and Karsten Matthies.
Trans. Amer. Math. Soc. 372 (2019), 3425-3486
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988616
A center manifold for second order semilinear differential equations on the real line and applications to the existence of wave trains for the Gurtin–McCamy equation
Arnaud Ducrot and Pierre Magal.
Trans. Amer. Math. Soc. 372 (2019), 3487-3537
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988617
Nodal area distribution for arithmetic random waves
Valentina Cammarota.
Trans. Amer. Math. Soc. 372 (2019), 3539-3564
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988618
Diagonals of operators and Blaschke’s enigma
Vladimir Müller and Yuri Tomilov.
Trans. Amer. Math. Soc. 372 (2019), 3565-3595
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988619
On the local time process of a skew Brownian motion
Andrei Borodin and Paavo Salminen.
Trans. Amer. Math. Soc. 372 (2019), 3597-3618
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988620
Localization for the one-dimensional Anderson model via positivity and large deviations for the Lyapunov exponent
Valmir Bucaj, David Damanik, Jake Fillman, Vitaly Gerbuz, Tom VandenBoom, Fengpeng Wang and Zhenghe Zhang.
Trans. Amer. Math. Soc. 372 (2019), 3619-3667
Abstract, references and article information
Full-text PDF
MathSciNet review: 3988621
Simplicity of algebras associated to non-Hausdorff groupoids
Lisa Orloff Clark, Ruy Exel, Enrique Pardo, Aidan Sims and Charles Starling.
Trans. Amer. Math. Soc. 372 (2019), 3669-3712
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988622
On Kierstead’s conjecture
Keng Meng Ng and Maxim Zubkov.
Trans. Amer. Math. Soc. 372 (2019), 3713-3753
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3988623